# SDR 96ZZZM264

- Difficulty date: January 18, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N340LS
- Make and model: Dorner DO328100
- Aircraft serial: 3040
- System (JASC): 7931 · Engine Oil Pressure
- Part: Transducer
- Part number: APS3D10001000A
- Condition: Failed
- Location: Lt Eng Gear Box
- Part time: 565 hours
- Stage of operation: CR
- Nature of condition: J, K
- Precautionary procedure: E

## Discrepancy

AIRCRAFT DEPARTED RIL, FLIGHT NR 100, EN ROUTE TO DFW WHEN THE LEFT ENGINE OIL PRESSURE STARTED FLUCTUATING EXCESSIVELY.  THE PILOT SHUTDOWN THE LEFT ENGINE AND RETURNED TO RIL WITHOUT FURTHER INCIDENT.  UPON TROUBLESHOOTING, FOUND THE LEFT GEARBOX PRESSURE TRANSDUCER WAS BAD.  REPLACED TRANSDUCER, GROUND RAN, ALL SYSTEMS CHECKED NORMAL.  AIRCRAFT WAS RETURNED TO SERVICE.  (M)
